# SDR CALA2021031900335

- Difficulty date: March 18, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 69,047 hours, 24,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 0251005
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-33-3-0235 OVERHEAD EMERGENCY LIGHT AT SEAT 21 INOP - 622543 9 REMOVED  AND REPLACED 3 FUSES AT M1668 BATTERY PACK IAW B737NG A MM 33-51-06 OPS CHECK GOOD. P/N 02510005 LITTLE FUSE NSN LOCATIO N M1668. DATA TRANSCRIBED FROM N/R 6225439 WORK ACCOMPLISHED BY V930515 INSPECTED BY V020312 REMOVED AND REPLACED 3 FUSES AT MI668 BATTERY PACK IAW B737NG AM M 33-51-06 OPS CHECK GOOD . MFG P/N 02510005 MAN: LITTLE FUSE, M FG S/N NSN LOCATION M1668. SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION U354653, 7/18/21
